# SDR GTIA000086

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Row 32
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLOOR TRACK NEAR ROW 32 HAS EXPOSED WIRES..  REPOSITIONED FLOOR TRACK NEAR ROW 32 IAW MD80 MM 33-50-00.  (M)
